# SDR DALA2024070306733

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y1292 AT LEVEL FR66 AT AFT GALLEY AREA.   REPLACED SEAT TRACK -Y1292 AT LEVEL FR64 TO FR66 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11-801 AND A319 SRM 51-72-11-801.
